RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2017, Volume 458, Pages 17–30 (Mi znsl6451)  

This article is cited in 1 scientific paper (total in 1 paper)

Lemniscate zone and distortion theorems for multivalent functions

V. N. Dubininab

a Far Eastern Federal University, Vladivostok, Russia
b Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences, Vladivostok, Russia

Abstract: The impact of the connectivity of some lemniscates of the multivalent function on the absolute value of this function or its derivative is considered.

Key words and phrases: lemniscates, multivalent functions, distortion theorems, Zolotarev fractions, rational functions, symmetrization.

Funding Agency Grant Number
Russian Science Foundation 14-11-00022


Full text: PDF file (229 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2018, 234:5, 598–607

UDC: 517.5
Received: 03.07.2017

Citation: V. N. Dubinin, “Lemniscate zone and distortion theorems for multivalent functions”, Analytical theory of numbers and theory of functions. Part 33, Zap. Nauchn. Sem. POMI, 458, POMI, St. Petersburg, 2017, 17–30; J. Math. Sci. (N. Y.), 234:5 (2018), 598–607

Citation in format AMSBIB
\Bibitem{Dub17}
\by V.~N.~Dubinin
\paper Lemniscate zone and distortion theorems for multivalent functions
\inbook Analytical theory of numbers and theory of functions. Part~33
\serial Zap. Nauchn. Sem. POMI
\yr 2017
\vol 458
\pages 17--30
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6451}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2018
\vol 234
\issue 5
\pages 598--607
\crossref{https://doi.org/10.1007/s10958-018-4031-6}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6451
  • http://mi.mathnet.ru/eng/znsl/v458/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Dubinin, “Lemniscate Zone and Distortion Theorems for Multivalent Functions. II”, Math. Notes, 104:5 (2018), 683–688  mathnet  crossref  crossref  isi  elib
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:93
    Full text:21
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020